Rash + Accutane

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How to Get Rid of Rashes Caused by Accutane?

Ive been on accutane for 2 months now (40mg a day) and I started to get itchy rashes on my lower legs, it has now spread to my wrists and upper legs... READ MORE

I Have Finished Accutane but Whitehead Are Coming Back, Also Strange Rash. What Do I Do?

Have just finished my 5 months of Accutane, (60mg/day) but after 2 weeks I have whiteheads and blackheads appearing on my face. There is also a... READ MORE

What is this rash that appeared one month post accutane? (Photo)

I took accutane for 6 months for minor chin acne. After a month of being off the drug I developed a red bumpy rash on my chest, thighs & legs. I had... READ MORE

Why is So Little Known About Grover's Rash?

I am in my mid 50's with history of sun overexposure and melanoma. I have taken Accutane previously for both acne and rosacea with good results,... READ MORE

I am taking absorbica, a form of acutane and my face is so clear! Will it return when I stop? (Photo)

My arms and hands get real red just this last month it's gotten worse. It looks like a type of rash and sometimes can burn. Will this go away as soon... READ MORE

Can accutane cause rashes on the face and will it go away post accutane?

This is the 3rd time I have taken accutane. I've currently been on it for 4 months. I take 40 mg alternating 80 mg every other day. After a month of... READ MORE

No matching results